Alert archive / California / Gale Watches in 2015

Gale Watch 6, NWS Eureka, CA

March 1, 2015

NWS Eureka, CA issued this gale watch at Mar 1, 2015, 9:09 AM PST. It took effect at Mar 2, 2015, 3:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 1, 2015, 9:09 AM PST (17:09 UTC)
In effect from
Mar 2, 2015, 3:00 AM PST
Expired
Mar 1, 2015, 8:41 PM PST
In force
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

634 
WHUS76 KEKA 011709
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
909 AM PST SUN MAR 1 2015

PZZ450-020115-
/O.EXP.KEKA.SC.Y.0117.000000T0000Z-150301T1700Z/
/O.NEW.KEKA.SC.Y.0120.150302T0300Z-150303T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
909 AM PST SUN MAR 1 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 9 PM
PST MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 9 PM PST
MONDAY. 

* WINDS...N 5 TO 15 KT...BECOMING N 10 TO 20 KT TONIGHT.

* WAVES...NW 10 FT AT 11 SECONDS THIS MORNING...BECOMING NW 7 TO 8
  FT AT 10 SECONDS LATER TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-020115-
/O.EXP.KEKA.SC.Y.0118.000000T0000Z-150301T1700Z/
/O.EXB.KEKA.SC.Y.0117.150302T1100Z-150303T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
909 AM PST SUN MAR 1 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 PM PST MONDAY. 

* WINDS...NW 5 TO 10 KT TODAY...BECOMING 10 TO 20 KT TONIGHT.

* WAVES...NW 10 FT AT 11 SECONDS THIS MORNING...BECOMING 7 TO 8 
  FT AT 11 SECONDS LATER TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-020115-
/O.EXT.KEKA.SC.Y.0117.000000T0000Z-150302T1100Z/
/O.NEW.KEKA.GL.A.0006.150302T1100Z-150303T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
909 AM PST SUN MAR 1 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST MONDAY...
...GALE WATCH IN EFFECT FROM 3 AM MONDAY THROUGH MONDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING. 

* WINDS...N 15 TO 25 KT THROUGH TUESDAY. GUSTS NEAR 35 KT
POSSIBLE   ON MONDAY.

* WAVES...NW 10 FT AT 11 SECONDS...BECOMING 10 TO 12 FT AT 9
  SECONDS TONIGHT...PERSISTING THROUGH MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-020115-
/O.CON.KEKA.SC.Y.0119.000000T0000Z-150304T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
909 AM PST SUN MAR 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
WEDNESDAY...

* WINDS...N 15 TO 25 KT THROUGH TUESDAY. GUSTS NEAR 35 KT 
  POSSIBLE MONDAY. 

* WAVES...N 9 FT AT 10 SECONDS TODAY...BECOMING 10 FT AT 8 
  SECONDS TONIGHT...PERSISTING THROUGH MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
166 
WHUS76 KEKA 012258
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
258 PM PST SUN MAR 1 2015

PZZ450-020700-
/O.EXT.KEKA.SC.Y.0120.150302T0300Z-150303T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
258 PM PST SUN MAR 1 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
3 AM PST TUESDAY...

* WINDS...N 5 TO 15 KT...BECOMING N 15 TO 25 KT TONIGHT.

* WAVES...NW 7 FT AT 9 SECONDS THIS AFTERNOON...BECOMING NW 8 TO
  10 FT AT 8 SECONDS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-020700-
/O.EXT.KEKA.SC.Y.0117.150302T1100Z-150303T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
258 PM PST SUN MAR 1 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM MONDAY TO 3 AM
PST TUESDAY...

* WINDS...NW 5 TO 10 KT TODAY...BECOMING 10 TO 20 KT TONIGHT.

* WAVES...NW 7 FT AT 9 SECONDS THIS AFTERNOON...BECOMING 8 TO 10
  FT AT 8 SECONDS MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-020700-
/O.CON.KEKA.SC.Y.0117.000000T0000Z-150302T1100Z/
/O.CON.KEKA.GL.A.0006.150302T1100Z-150303T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
258 PM PST SUN MAR 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM 3 AM MONDAY THROUGH LATE MONDAY
EVENING...

* WINDS...N 15 TO 25 KT THROUGH TONIGHT...BECOMING 25 TO 30 KT
  WITH GUSTS TO 40 KT MONDAY MORNING.

* WAVES...NW 9 FT AT 9 SECONDS...BECOMING 10 TO 13 FT AT 9
  SECONDS TONIGHT...PERSISTING THROUGH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-020700-
/O.CON.KEKA.SC.Y.0119.000000T0000Z-150304T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
258 PM PST SUN MAR 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
WEDNESDAY...

* WINDS...N 15 TO 25 KT THROUGH THIS EVENING...BECOMING 20 TO 30
  KT OVERNIGHT. 

* WAVES...N 8 FT AT 9 SECONDS TODAY...BECOMING 10 FT AT 8 SECONDS
  OVERNIGHT...PERSISTING THROUGH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
104 
WHUS76 KEKA 020441
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
841 PM PST SUN MAR 1 2015

PZZ475-021245-
/O.CON.KEKA.SC.Y.0117.000000T0000Z-150302T1100Z/
/O.UPG.KEKA.GL.A.0006.150302T1100Z-150303T0500Z/
/O.NEW.KEKA.GL.W.0006.150302T1100Z-150303T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
841 PM PST SUN MAR 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST MONDAY...
...GALE WARNING IN EFFECT FROM 3 AM TO 9 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 PM PST MONDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...N INCREASING TO 20 TO 30 KT OVERNIGHT THROUGH MONDAY.
  GUSTS AS HIGH AS 40 KT.

* WAVES...STEEP NORTHERLY WAVES BUILDING TO 12 TO 15 FT AT 9
  SECONDS OVERNIGHT INTO MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-021245-
/O.EXT.KEKA.SC.Y.0119.000000T0000Z-150302T1100Z/
/O.NEW.KEKA.GL.W.0006.150302T1100Z-150303T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
841 PM PST SUN MAR 1 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST MONDAY...
...GALE WARNING IN EFFECT FROM 3 AM TO 9 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 PM PST MONDAY. 

* WINDS...N INCREASING TO 20 TO 30 KT OVERNIGHT THROUGH MONDAY.
  GUSTS TO 35 KT.

* WAVES...STEEP NORTHERLY WAVES BUILDING TO 10 TO 13 FT AT 9
  SECONDS OVERNIGHT INTO MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-021245-
/O.EXT.KEKA.SC.Y.0117.150302T1100Z-150303T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
841 PM PST SUN MAR 1 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TO 9 PM PST
MONDAY...

* WINDS...NW TO N INCREASING TO 15 TO 25 KT OVERNIGHT AND INTO
  MONDAY. GUSTS TO 40 KT POSSIBLE AROUND CAPE MENDOCINO.

* WAVES...STEEP NORTHWESTERLY WAVES BUILDING TO 8 TO 11 FT AT 10
  SECONDS OVERNIGHT INTO MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-021245-
/O.CON.KEKA.SC.Y.0120.000000T0000Z-150303T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
841 PM PST SUN MAR 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

* WINDS...N INCREASING TO 15 TO 25 KT TONIGHT. GUSTS TO 35 KT
  POSSIBLE AROUND POINT SAINT GEORGE. WINDS WILL EASE ON TUESDAY.

* WAVES...STEEP NORTHWESTERLY WAVES BUILDING TO 9 TO 11 FT AT 9
  SECONDS OVERNIGHT INTO MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Mar 1, 4:08 AM PST, 5 hours 1 minute earlier.

Area forecast discussion, Mar 1, 4:08 AM PST, 5 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
408 AM PST SUN MAR 1 2015

.SYNOPSIS...DRY CONDITIONS ARE EXPECTED TODAY AHEAD OF THE NEXT
APPROACHING WEAK SYSTEM. THERE WILL BE A SLIGHT CHANCE FOR SHOWERS
LATE SUNDAY NIGHT THROUGH MONDAY AS AN UPPER LEVEL SYSTEM SLIDES
DOWN THE WEST COAST. HIGH PRESSURE WILL BUILD OVER THE WEST COAST
TUESDAY THROUGH THE WEEKEND RESULTING IN A GRADUAL WARMING TREND
AND DRY CONDITIONS.

&&

.DISCUSSION...AN UPPER LEVEL LOW HAS MOVED SOUTH OF THE REGION
LEAVING NORTHWEST CALIFORNIA UNDER GENERALLY SUNNY SKIES AND COOL
TEMPERATURES. SOME AREAS HAVE FALLEN INTO THE 20S AND
30S...PARTICULARLY ACROSS THE INTERIOR...WHILE LOCATIONS WHERE WIND
HAS REMAIN ELEVATED AND/OR NEAR THE IMMEDIATE COAST REMAIN IN THE
40S. STILL EXPECTING SHELTERED COASTAL LOCATIONS TO SETTLE INTO
THE MIDDLE 30S THIS MORNING SO HAVE OPTED TO KEEP THE FROST
ADVISORIES IN EFFECT EVEN THOUGH FROST MAY NOT BE AS WIDESPREAD AS
ORIGINALLY THOUGHT.

A DEEP TROUGH ACROSS THE INTERIOR WEST WILL ALLOW ANOTHER UPPER
LEVEL SHORTWAVE TO SLIDE DOWN THE WEST COAST TONIGHT THROUGH MONDAY.
THIS SHORTWAVE WILL BRING A BRIEF CHANCE FOR SHOWERS ACROSS
NORTHWEST CALIFORNIA AND INCREASED CLOUD COVER. AT THIS TIME IT
LOOKS LIKE THE BEST CHANCE FOR SOME LIGHT SHOWER ACTIVITY WILL BE
NEAR THE IMMEDIATE COAST LATE TONIGHT/EARLY MONDAY MORNING AND
THEN OVER THE MOUNTAINS OF SOUTHERN TRINITY AND EASTERN MENDOCINO
COUNTIES MONDAY AFTERNOON. THERE MAY BE JUST ENOUGH INSTABILITY TO
ALLOW AN ISOLATED THUNDERSTORM TO FORM IN THE AFTERNOON/EARLY
AFTERNOON HOURS IF SHOWERS FORM AT ALL.

CURRENTLY NOT ANTICIPATING WIDESPREAD FROST FORMATION TONIGHT INTO
MONDAY MORNING CONSIDERING THE INCREASING CLOUD COVER IN OUR
CURRENTLY ACTIVE GROWING SEASON ZONES. HOWEVER...CLOUDS MAY NOT
REACH MENDOCINO COUNTY FAST ENOUGH TO KEEP TEMPERATURES FROM FALLING
INTO THE MIDDLE 30S AND A FROST ADVISORY MAY BE REQUIRED. WILL ALLOW
THE DAY SHIFT TO TAKE ANOTHER LOOK AT IT TODAY.

THE PASSING SHORTWAVE WILL ALSO USHER IN ANOTHER SHOT OF COOLER AIR
OVER NORTHWEST CALIFORNIA FOR MONDAY NIGHT. A NEAR REPEAT OF
SATURDAY NIGHT/SUNDAY MORNING MAY BE IN STORE...THOUGH BOUNDARY
LAYER RELATIVE HUMIDITY WILL BE A LITTLE HIGHER POSSIBLY RESULTING
IN LESS POTENTIAL RADIATIONAL COOLING DUE TO SOME LOW CLOUDS AND
HIGHER DEWPOINTS. STILL...OPTED TO DECREASE TEMPERATURES ACROSS
THE REGION CLOSER TO THE GFS-BC GUIDANCE MONDAY NIGHT CONSIDERING
THE ANTICIPATED ARRIVAL OF COOLER AIR.

A GRADUAL WARMING TREND IS EXPECTED FOR THE REST OF THE WEEK INTO
NEXT WEEKEND AS UPPER LEVEL RIDGING BUILDS OVER THE WEST COAST.
HIGH TEMPERATURES MAY APPROACH THE 70S ONCE AGAIN IN MENDOCINO
COUNTY LATE IN THE WEEK WITH 60S IN OTHER VALLEY LOCATIONS ACROSS
NORTHWEST CALIFORNIA. RPA

&&

.AVIATION...VFR WILL PREVAIL ACROSS MOST OF NORTHERN CALIFORNIA
TODAY AS WEAK RIDGING OVER THE REGION WILL RESULT IN DRY WEATHER.
LOW LEVEL MOISTURE WILL INCREASE AHEAD OF ANOTHER SHORTWAVE TROUGH
LATER TONIGHT THROUGH MONDAY MORNING. THIS WILL INCREASE CLOUD
COVERAGE OVER NW CALIFORNIA YET CEILINGS SHOULD REMAIN VFR THROUGH
12Z MONDAY. HOWEVER, PATCHY VALLEY FOG MAY DEVELOP LATE TONIGHT
ACROSS INTERIOR MENDOCINO AND TRINITY COUNTIES. /KML

&&

.MARINE...WINDS WILL EASE AND SEAS WILL SUBSIDE BRIEFLY TODAY AS THE
PASSING LOW PRESSURE SYSTEM ALLOWS THE COASTAL PRESSURE GRADIENT TO
RELAX. NEAR SHORE BUOY OBSERVATIONS HAVE BEEN INDICATING A TREND OF
THE SEAS GRADUALLY SUBSIDING THROUGH THE EARLY MORNING HOURS. AS A
RESULT THE GALE AND HAZARDOUS SEAS WARNINGS WERE ALLOWED TO EXPIRE
THIS MORNING LEAVING SMALL CRAFT ADVISORIES IN PLACE. THE INNER
WATERS SHOULD FALL BELOW ADVISORY CRITERIA LATER TODAY BUT I
WOULDN'T BE SURPRISED IF THE SEA STATE REMAINS MARGINAL THROUGH THE
LATE MORNING. THIS LULL WILL REMAIN SHORT LIVED AS ANOTHER SYSTEM
IMPACTS NORTHERN CALIFORNIA BRINGING NEAR GALE CONDITIONS TO THE
OUTER WATERS ON MONDAY. WARNINGS MAY BE NEEDED BUT WILL HOLD OFF ON
ISSUING AT THIS POINT IN TIME. ALSO IN THE MIX WILL BE A BUILDING
SOUTHERLY SWELL ORIGINATING FROM A SOUTHERN HEMISPHERE STORM SYSTEM.
THERE REMAINS A BIT OF UNCERTAINTY REGARDING ITS IMPACT, HOWEVER,
INSTINCT IS SAYING THAT MODELS MAY BE OVER DOING IT ESPECIALLY FOR
AREAS NORTH OF CAPE MENDOCINO. NEVER THE LESS, SOUTH FACING BEACHES
AND ANCHORAGES MAY NOTICE ITS PRESENCE BY MIDDLE TO LATE WEEK BUT
IMPACTS SHOULD REMAIN MINIMAL. OTHERWISE FRESH NORTHERLY WINDS AND
STEEP SEAS WILL PERSIST THROUGH MID-WEEK BEFORE A RIDGE OF HIGH
PRESSURE BUILDS OVER THE WESTERN UNITED STATES. THIS WILL ALLOW THE
WINDS AND SEAS TO SETTLE LATE IN THE WEEK. /KML

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     FROST ADVISORY UNTIL 9 AM PST THIS MORNING FOR CAZ001-002.

     FREEZE WARNING UNTIL 9 AM PST THIS MORNING FOR CAZ076.

NORTHWEST CALIFORNIA COASTAL WATERS...
     SMALL CRAFT ADVISORY UNTIL 9 AM PST THIS MORNING FOR PZZ455.

     SMALL CRAFT ADVISORY UNTIL 9 AM PST THIS MORNING FOR PZZ410-450.

     SMALL CRAFT ADVISORY UNTIL 3 AM PST WEDNESDAY FOR PZZ470-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Mar 1, 3:23 AM PST, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
323 AM PST SUN MAR 1 2015

CAZ001-002-021130-
REDWOOD COAST-MENDOCINO COAST-
323 AM PST SUN MAR 1 2015

...FROST ADVISORY IN EFFECT UNTIL 9 AM PST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A FROST ADVISORY IS CURRENTLY IN EFFECT THROUGH 9 AM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

COLD TEMPERATURES ARE ONCE AGAIN EXPECTED SUNDAY NIGHT...BUT AT
THIS TIME TEMPERATURES ARE CURRENTLY ANTICIPATED TO REMAIN IN THE
UPPER 30S AND 40S RESTRICTING WIDESPREAD FROST FORMATION. COLDER
TEMPERATURES ARE FORECAST FOR MONDAY NIGHT WHEN FROST MAY DEVELOP
AGAIN ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-004-021130-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-
323 AM PST SUN MAR 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

COLD TEMPERATURES ARE ANTICIPATED MONDAY NIGHT AS A COLD AIR MASS
SETTLES OVER THE REGION WITH LOWS FALLING INTO THE 20S IN MOST
VALLEY LOCATIONS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ076-021130-
MENDOCINO INTERIOR-
323 AM PST SUN MAR 1 2015

...FREEZE WARNING IN EFFECT UNTIL 9 AM PST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A FREEZE WARNING IS CURRENTLY IN EFFECT THROUGH 9 AM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

COLD TEMPERATURES ARE ONCE AGAIN EXPECTED SUNDAY NIGHT WITH SOME
VALLEY LOCATIONS FALLING INTO THE MIDDLE 30S RESULTING IN FROST
DEVELOPMENT. COLDER TEMPERATURES ARE FORECAST FOR MONDAY NIGHT
WITH MORE WIDESPREAD FROST EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 1:03 AM PSTFreeze WarningEKA8 hr
Mar 1, 3:02 AM PSTSmall Craft AdvisoryEKA24 hr
Mar 1, 9:09 AM PSTSmall Craft AdvisoryEKA42 hr
Mar 1, 3:18 PM PSTFrost AdvisoryEKA13 hr

Nearby

Gale Watches in California, 2015Every gale watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.